Harvard:
Baker C. L. and Brame Michael K. 1972, "'Global Rules': A Rejoinder", in Language, vol. 48, no. 1, pp. 51--75. Linguistic Society of America.
APA:
Baker C. L. and Brame Michael K. (1972). 'Global Rules': A Rejoinder. Language, 48 (1) , 51--75. Linguistic Society of America.
Chicago:
Baker C. L. and Brame Michael K. 1972. "'Global Rules': A Rejoinder." In Language, 48 , no. 1: 51--75. Linguistic Society of America.
MLA:
Baker C. L. and Brame Michael K. "'Global Rules': A Rejoinder." Language. 48.1 (1972): 51--75.
Citation within the text:
(Baker & Brame 1972)
Zotero:
Save reference in Zotero
BibTeX:
@article{baker1972global,
  source = {jstor},
  ISSN = {0097-8507},
  abstract = {Lakoff 1970 offers seven sets of data which he believes furnish support for revising current models of syntactic description in such a way as to allow global rules, i.e. rules that make reference to more than a single point in a derivation. A close examination of these data reveals that only two sets cannot be given an adequate treatment within the framework sketched in Chomsky 1965; and even these two sets do not warrant the wide-ranging extension of current syntactic theory which L proposes. Furthermore, L's seven arguments, even if they were accepted, would furnish no support for his assertions concerning the nature of semantic representation.},
  author = {{Baker, C. L.} and {Brame, Michael K.}},
  copyright = {Copyright 1972 Linguistic Society of America},
  journal = {Language},
  jstor_articletype = {Full Length Article},
  jstor_date = {197203},
  jstor_formatteddate = {Mar., 1972},
  month = {mar},
  number = {1},
  pages = {51--75},
  publisher = {Linguistic Society of America},
  title = {'Global Rules': A Rejoinder},
  url = {http://links.jstor.org/sici?sici=0097-8507%28197203%2948%3A1%3C51%3A%27RAR%3E2.0.CO%3B2-Q},
  volume = {48},
  year = {1972},
}